Last reply 5 months ago
Churlish to complain but…

I’m on holiday in the Tropics, for the first time in 3 years, and in the past I’ve coped pretty well although I do have heat sensitivity . I’ve lived in this kind of region as well in a couple of places. But for the first time ever (and believe me I do not sun bathe – I go to the beach to swim and then sit in shade like sensible folks) I have got the most Godawful sun rash. Not prickly heat but rough as sand paper. Quick google -WiFi everywhere even tropical Paradise – blow me it’s a known side effect of Fingolimod. So the 2 plus years of treatment got me to a point where I thought let’s take the big kids travelling and relieve my hippy backpacker days and now I am looking like the worst sunburnt tourist ever. Damn you MS

Ps I’m still having a great time and considering options – any views do you think this is a good enough reason for the docs to allow me to change.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 months ago

@strictlysoca , would a standard anti-histamine resolve this?

Just a thought, as this would just form part of your holiday kit, rather than necessitating considering switching from a successful DMT…….


strictlysoca
5 months ago

Thanks @stumbler anti histamines not even touching it unfortunately. Dulls the itch for a couple of hours then fire. Trying my best with positive attitude and enjoying what’s possible. Will have to get a burkini I think. This is a major drawback for me as visiting my other country will be difficult. My hands look like crocodile with sun burn. I’m not wearing gloves in the West Indies unless I’m wicket keeping. Onwards. There’s always amazing sunsets and star gazing.


stumbler
5 months ago

@strictlysoca , if anti-histamines work for a while, maybe you need stronger ones.

I look forward to seeing the burkini snaps. 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.